# SDR FDEA200907272790

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Bracket
- Part number: A5361200037200
- Condition: Dented
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT ACCESS DOOR BRACKET IS DENTED.  REMOVED DAMAGED DOOR BRACKET IAW SRM 51-40-21.  FABRICATED NEW BRACKET IAW DWG A53612000.  ALODINED NEW DOOR BRACKET IAW SRM 51-23-10.  PART MARKED IAW GMM 7-0-1001.  INSTALED DOOR BRACKET IAW SRM 51-40-21, PG 7.
